Pathwise uniqueness for a SDE with non-Lipschitz coefficients
J. M. Swart
Stochastic Processes and their Applications, 2002, vol. 98, issue 1, 131-149
Abstract:
We consider the ordinary stochastic differential equation on the closed unit ball E in . While it is easy to prove existence and distribution uniqueness for solutions of this SDE for each c[greater-or-equal, slanted]0, pathwise uniqueness can be proved by standard methods only in dimension n=1 and in dimensions n[greater-or-equal, slanted]2 if c=0 or if c[greater-or-equal, slanted]2 and the initial condition is in the interior of E. We sharpen these results by proving pathwise uniqueness for c[greater-or-equal, slanted]1. More precisely, we show that for X1,X2 solutions relative to the same Brownian motion, the function is almost surely nonincreasing. Whether or not pathwise uniqueness holds in dimensions n[greater-or-equal, slanted]2 for 0
Keywords: Stochastic; differential; equation; Pathwise; uniqueness/strong; uniqueness; diffusion; process (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(01)00140-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:98:y:2002:i:1:p:131-149
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().